Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is it ok to take topical retinoids while on Accutne ??

Do topical retinoids help with very shallow icepik scars??

thank you

Share this post


Link to post
Share on other sites

Did your derm want you to do this??? Most people I've heard are advised by their doctors to not use anything topical for their accutane course. After the accutane course, if your derm wants to give you a topical for scars, thats okay.

Accutane is pretty drying, Retin A + accutane would probably just make you peel and burn for days

Share this post


Link to post
Share on other sites
Guest fireda502

You could get away with it if your not experiencing any excessive dryness from accutane. Otherwise it would wreak havoc on your skin. I know from experience, I used Retin-A Micro during the first months of my course, and in the begining it was helping, but as accutane itself caused more dryness, the retin-a micro really topped it off. My skin ended up getting very irritated and red for a while. Also, accutane thins out your skin from the inside, retin-a micro does it from the outside.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×